MathSciNet Relay Station
MathSciNet bibliographic data
MR864922 (87k:93069) 93D05 (94A15)
de la Sen, M. Stability of composite systems with an asymptotically hyperstable subsystem. Internat. J. Control 44 (1986), no. 6, 1769–1775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement